Skip to main content

American Porphyria Announcements

Dear Members
of the APF,

Welcoming in 2020.  Are you ready to face new challenges with your Porphyria?  Need assistance in learning and understanding what to say to your treating physician.  No matter where you live be prepared.  The APF will send you a free patient packet, brochures on your type of porphyria and we can send your physician a comprehensive Dr. Kit.  The best part is that it is free.  Click on the link below to order your free brochures today.

To order: https://www.porphyriafoundation.org/apf-store/#!/Materials/c/35408354/offset=0&sort=normal

Now if you have planned for 2020 to raise awareness you need to check out the merchandise from the APF Store.  Follow this link and place your order today.  100% of all purchases go directly back to the APF!  So lets go shopping....

https://www.porphyriafoundation.org/apf-store/#!/Apparel-and-Merchandise/c/29641085/offset=0&sort=normal

Comments

Popular posts from this blog

Amazing patient advocacy....and needed media for this issue. Thank you Terri Witter!

Q & A WITH PORPHYRIA EXPERT, DR. BRUCE WANG, UCSF

Q & A WITH PORPHYRIA EXPERT, DR. BRUCE WANG, UCSF 
The APF asked our Facebook friends for their top questions they would ask a porphyria expert.
 The following questions were submitted to Dr. Wang for his responses ... Q. Does EPP give us bad teeth? Also, do people with EPP get stomach pains or is that with the other porphyias? A. The porphyrin that accumulates in EPP patients is protoporphyrin IX, which does not cause discoloration to teeth or abdominal pain.
 The type of porphyria that leads to discolored teeth is Congenital Erythropoietic Protoporphyria. The porphyrias that lead to episodic abdominal pain attacks are the acute hepatic porphyrias. Q. I have EPP and I have a severe reaction on my hands and lips. Do I seek urgent care? Also, what can you even do when you burn your lips? A. The acute reactions to sunlight in EPP can be very severe and, unfortunately, there are not many effective options to treat the symptoms. Nonsteroidal anti-inflammatory drugs (NSAIDS such as ibup…